On the stability of price-adjusting oligopolies with incomplete information

Taylor & Francis Ltd
Publication Type:
Journal Article
International Journal Of Systems Science, 2005, 36 (8), pp. 501 - 507
Issue Date:
Full metadata record
Files in This Item:
Filename Description Size
Thumbnail2005000861.pdf744.37 kB
Adobe PDF
A general linear price-adjusting scheme is examined in non-linear Bertrand oligopolies that contains the models of Negishi and Jin as special cases among others. The existence of a unique equilibrium of the dynamic process is first proved, and then under
Please use this identifier to cite or link to this item: